# SDR UALA2011122907142

- Difficulty date: December 29, 2011
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 52,322 hours, 6,163 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105924001
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R AND DOOR 2R EMERGENCY LIGHT COMING OFF WALL.  SECURED LIGHT ASSY.  OPS CHECKED OK.
